# SDR AALA2019111549005

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 39,000 hours, 13,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT INDICATION DISPLAYED. MAINTENANCE SERVICED DOOR 1R DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00-614-001-A.
